... long time maybe 7+8 yrs his memory is horrible he is very moody to the kids he didn't see the problem but I do and I don't like who he has be come I feel very alone ... Any help advice please ... a mom of 5
Ultram - My husband takes 15 altram a day how can I get him to cut back ? He has been on them for a?
Added 15 Dec 2011:
I just want to thank everyone for there support I wanted to update... I had a talk with my husband and he is know.taking 14 a day we have talked about slowly decreasing his dose so iam happy it went better than I thought ...;)
Your hubby is playing a dangerous game with Tramadol/Ultram!!
He needs to realize he has a problem first. He really does need to face this demon, and you can help a bit. Point out his snarky behaviour towards his children, also tell him how bad his memory is. And any other bad behaviour you see.
If he is a violent man, please do NOT point out a thing. It may be helpful to get other family members involved. Are you able to do that?
Ultram/Tramdol has some unique properties to it. It is an synthetic opioid pain reliever, and it acts as an SNRI as well. A serotonin, norepinephrine reuptake inhibitor, or certain antidepressants. He may find himself quite depressed when he stops, and stopping cold turkey is NOT an option!
He must taper slowly off of this med, or seizures are a possibility.
This medication used to be thought of as non-addictive, yet it is addictive and doc's just hand it out like it's candy!! Is he getting it through his doc or off the street? (I don't mean to be rude here, just wondering how he is getting it, no judgement, honest)
Good luck and I hope he comes to his senses soon!! Please, keep us updated on what is happening with him? We care!!
Thank u for the fast response he had back surgery probably should of said that ... sorry I think its just gottin out of control and like u all have said its hard to talk about without offending him ... he is a great dad hard worker but I see a change he has never been a violent man he just gets short ... and when I do try to bring it up he walks away or just doesn't want to talk about it ..it makes me feel like the jerk ... I want my husband back out relationship has suffered greatly..:( ( it is prescribed by a doctor )
I am so sorry you are going through this because of these meds.two things I want to share with you is coming of this drug as sweet lemon commented is a slow taper or it can be dangerous to just cold turkey.I am tapering of meds and ultram is next,I tried to just stop taking it but after 15 years it was a very bad idea.I can't say that drug ever made me moody just a little happier,but if your husband is experiencing this violent type mood please be careful and stay out of his way.for me my mood got manic when I tried the cold turkey trip.if you know a dr. You both can see together,even an intervention in office then the dr.could help him safely get off the drug.I wish you all the luck with this.it is one thing for US to decide to stop but a completely dif. Thing when it's someone elses idea... take care and feel free to keep posting,c.
- Ultram Information for Consumers
- Ultram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ultram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2009 • 1 answer
Posted 25 Dec 2010 • 3 answers
Posted 24 Oct 2011 • 4 answers
Posted 1 Nov 2011 • 3 answers
Posted 23 Nov 2014 • 3 answers